We study the J-invariant and J-anti-invariant cohomological subgroups of the de Rham cohomology of a compact manifold M endowed with an almost-Kähler structure (J, ω, g). In particular, almost-Kähler manifolds satisfying a Lefschetz type property and solvmanifolds endowed with left-invariant almost-complex structures are investigated.

On cohomological decomposability of almost-kähler structures / Angella, Daniele; Tomassini, Adriano; Zhang, Weiyi. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 142:10(2014), pp. 3615-3630.

On cohomological decomposability of almost-kähler structures

TOMASSINI, Adriano;
2014

Abstract

We study the J-invariant and J-anti-invariant cohomological subgroups of the de Rham cohomology of a compact manifold M endowed with an almost-Kähler structure (J, ω, g). In particular, almost-Kähler manifolds satisfying a Lefschetz type property and solvmanifolds endowed with left-invariant almost-complex structures are investigated.
On cohomological decomposability of almost-kähler structures / Angella, Daniele; Tomassini, Adriano; Zhang, Weiyi. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 142:10(2014), pp. 3615-3630.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2797674
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 18
  • ???jsp.display-item.citation.isi??? 13
social impact